# SDR 2018FA0000042

- Difficulty date: June 19, 2017
- Submitted: January 17, 2018
- Operation: General aviation
- Make and model: Beech H90 (T-44A)
- Aircraft serial: LL56
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan
- Part number: A189951
- Condition: Separated
- Location: Ac System
- Part time: 22 hours
- Component: Motor
- Component part number: 1003840725
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCREW REPORTED AIR-CONDITIONING INOPERABLE. MAINTENANCE TROUBLESHOOTING REVEALED THE A/C COMPRESSOR DRIVE MOTOR FAN TO HAVE SPUN FREE/SEPARATED FROM ITS DRIVE BEARING MOUNT. NO CHATTERING OR VIBRATIONS WERE REPORTED. OTHER DAMAGE NOTED AFTER REMOVAL WAS WEAR MARKS ON THE EDGES OF THE FAN BLADES AND ONE BLADE HAD A CRACK. IT IS UNKNOWN WHAT ORDER THE DAMAGE OCCURRED IN.
